Back to Journals » Clinical Ophthalmology » Volume 9

Allergic contact dermatitis caused by dorzolamide eyedrops

Authors Lee SJ, Kim M, Han SB

Received 18 September 2014

Accepted for publication 10 March 2015

Published 2 April 2015 Volume 2015:9 Pages 575—577

DOI https://doi.org/10.2147/OPTH.S74555

Checked for plagiarism Yes

Review by Single-blind

Peer reviewer comments 5

Editor who approved publication: Dr Scott Fraser


Seung-Jun Lee, Moosang Kim

Department of Ophthalmology, School of Medicine, Kangwon National University, Chuncheon, Korea

Abstract: The side effects of topical dorzolamide hydrochloride, such as conjunctivitis, eyelid edema, and eye lid irritation, are well known. However, allergic contact dermatitis due to dorzolamide is rare, although the product has been commonly used worldwide in patients with glaucoma. To the best of our knowledge, this is the first report of allergic contact dermatitis caused by topical dorzolamide hydrochloride in Korea. Herein we report a case of allergic contact dermatitis due to topical dorzolamide eyedrops.

Keywords: allergic contact dermatitis, dorzolamide, side effects

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]